MAUDE Adverse Event Report: JOERNS HEALTHCARE HOYER LIFT; PATIENT LIFT

JOERNS HEALTHCARE HOYER LIFT; PATIENT LIFT
Model Number HML450
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that manufacture defect in hml450, ps provided troubleshooting/support over the phone with (caregiver), she restated the below events of the issues, but also added that the service provider that delivered the lift did not leave any contact info or user instruction manual.The caregiver was lifting the patient up out of bed with the lift when they heard an audible "pop" sound, and then the boom arm completely froze.They managed to get the patient out of the lift and back into bed, but the lift is inoperable, meaning it does not raise or lower, even with the hydraulic switch all the way open and pulling down on the boom arm.The release valve knob spins but apparentally does not function in lowering the boom.Complaint # (b)(4) was entered into our system.
 
Additional Manufacturer Narrative
This report or other informtion submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.

Brand Name
HOYER LIFT
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bay
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key21762873
Report Number3009402404-2025-00011
Device Sequence Number18290550
Product Code FSA
UDI-Device Identifier00810055880935
UDI-Public00810055880935
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHML450
Device Catalogue NumberHML450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale